# SDR DALA2019021501063

- Difficulty date: November 23, 2018
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 84,044 hours, 10,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP HAS DAMAGE NEAR THE CORNER OUTBOARD AFT END. C/W ERA 573336-14.
